it is not a matter of getting the drugs out of your system, its more about getting your brain's receptors reliant on natural endorphins, instead of foreign opioids. the longer you use, and what you used has the most bearing on it. your body naturally produces, morphine strength endorphins......but when one continues to feed the brains receptors with narcotics,whether it be oxy's,norcos,sub,methadone, heroin or whatever, the brain now becomes reliant on the "new" source. it quits its normal production.
and over time,it just flat out adjusts, hence why a certain dose no longer works as well too. the brain controls everything,period. from sleeping,vision, bodily functions to pain management. when one quits feeding the brain the huge amounts of opioids, its sent into total dissaray. that explains why, withdrawals are so horrible........everything is effected. heavy addicts can feel up to ten wd symptoms. it can take some people a long time to go through the major wd's, then after that secondary(paws) may last quite a few months after that. your not going to just get back to normal, in two weeks....doesnt work that way.
so there in lies the problem, the only solution is go ct, or use a replacement opioid. inorder for sub and methadone, to work they have to be stronger than the heroin and or mega doses of oxy's that the person was on. hence why you feel fine on sub !! If a person is on the verge of killing themselves, by their excessive use, then its only wise to put them on methadone or sub. the lesser of two evils, and much,much safer. often life savers for full blown addicts.
but in reality, have they cleaned themselves up? no, their brain is still addicted and effected by opioid addiction. and by nature addicts will manipulate and lie to continue use, when the should have gone on a 1 to 2 month program, and tappered, which means facing wd's,period. not until your brain has had a long time to be opioid free will it be %100. what august1965 said to you,yesterday is pretty much the truth, and it was from first hand experience.
I have gone through pill wd's many times, only went through methadone wd's once,after 1 1/2 years use and abuse. will never go through it again. sub users say the same thing. it was 3 times worse and the major wd's lagged on for a long time, then it got somewhat better but dragged on longer and longer. thats what happens when you stay on replacement opioids like sub and 'done for long periods.
Hey there.. I dont think there is a definitive timeline..... I would think the oxy is out in about 4-5 days no more than 10 days for sure.
I think its fabulous that you are doing this in a well thought out way and listening to your body.. its amazing how the doc would rx 24mgs and you are getting by fine on like 2mg!
Its a GREAT thing that you are not craving! Such a relief for sure. Use it to teach yourself life without drugs!
Just recognize the reason your not craving.. your essentially not craving OC (opiates) because you are taking an opiate...the lack of craving is a huge benefit of being on sub. Just be careful.. for when you come off sub. I did not crave at all on sub, but years later when I quit it the cravings returned. Keep this in mind and always keep your guard up!
Trust must me there was about two months of preparation, what helps a lot was that for the past couple of months I built such a tolerance that I was not getting a buzz anymore for about a month before starting sub I tapered. The hardest part was the anxiety, I probably had 30 OC’s stashed in the house and I was still not even able to sleep through the night knowing that they maybe my last. Also the biggest trigger I had was when I woke up in the morning, I felt like **** from having OC in my system (similar to a hang over feeling) so the first thing I told myself was that I needed an OC to wake up. I have not woken up feeling rested and ready to start the day in a long time. My wife even commented on how I use to lay in bed for 20 – 30 minutes before getting out of it. Another motivation was that I think I was suffering from depression on OC, lost interest in the job, family, I dreamed about my sibling who passed away almost every night and if you ask me what my dream was last night I could not even tell you. Also I know that I am still recovering and not cured but I can say that I am less of a pill head today then I was yesterday and tomorrow I hope to be less of a pill head than I am today.
I have heard over and over again on the wd of Sub, and that is why I really do not want to be on the sub for too long and it kills me that i was rx 24MGs, knowing how I am it would have been a substitue! I recognize that I have a very small window to get in and get out, that I why I dtarted on low dosage.
you have done a good job studying it, which most people dont.
you were smart enough to realize, that sub doc was brainless in his approach, and very good call on starting out low, thats all one needs anyhow.
awhile back some one here, had a smart sub doc,(seems to be rare ,unfortunately) that set them up on a strict game plan. all set up to get them off the sub after 4-6 weeks. thats the way to go, but again wd's still are going to come, hopefully just not as bad.
if you do it right, it should help. but if you let the addiction control the game plan, then any reason will be cause to take the easy route ,which is to continue the sub
Here is the biggest question, I have no crave, no desire to take a pill but if I am feeling tired, slight headache do I try to use the sub to level?
The tired/headache could be due to the sub. I had wicked sub headaches.. especially the first 2 weeks.. its a common side effect. Eventually your body adjusts to the sub. If your not experiencing the other typical w/drawal stuff - achy, skin bumps, erratic BP, sweating, vomiting, diarreah, restless legs, - then IMO I would not use any more sub than you are on. If you can take advil and tylenol, what worked best for my sub headaches was a 2 advil 2 tylenol sinus combo.
See, that is somthing my doc dod not tell me, I did not know I could take Advil, I crummed a small piece and I should be fine the rest of the day, I know I do not want to go up in dosage but I want to find my level, so a crum and 2MG should be good to last me a day. My fear is not knowing what the effect of the sub is while detoxing. I will stay at two for a week and taper. I am damn proud of myself that I took it upon myself and not going with the 16MG the doc said and not taking any pills (besides Sub) since Tuesday, mind you last two months ago I was payong half by bills the other half going to bills. I paid my AMEX and HSBC cards OFF as I knew I did not need the 700 for drugs!
Sorry that was half going to the house hold bills and the other half going to pills! My reward is if I can budget 700 - 1000 for pills a month and I am clean next month I am buying me a BMW no BS!
Look at my profile pic, I think the BMW may help with the ladies!
ha ha very funny!!!!!! at least you have your sense of humor
HA! Very true... A BMW is always a good thing ;)
Hell that is just another motivator, that is like a $13k rasie a year! Dude, I am telling you I am done, done with the pills! (I know I am recovering and I am not saved just yet, but I am a better person today than I was yesterday) It was a great feeling that I did not have to run out and get those blue demonds this week and when AMEX called and told me I was late with my bill I told then "f" it take the whole thing $350, and gave anothe $350 to HSBC that was by pill budget!
What is that pill they say helps with stop smoking?
Its called chantix. Ive heard some good things about it. I cant take it cause it can cause sleep cycle disruption and my sleep cycle is effed to begin with.
Lets be honest, I am not stopping opiates and cigarettes in the same week and as of 9AM this morning I am only 78hrs clean! In preparation of my leap off the pill I read about triggers and I have already eliminated two major triggers to my opiates, the third one I am still working on, but I am game to try to stop smoking as well, that will really freak out my brain in what the hell are you doing to me!
Great work, I sent you a message and please continue to post! I am thinking about trying Suboxone myself.